MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTICGEL COOLING XXS KIT

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTICGEL COOLING XXS KIT
Catalog Number 317-02
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that when using normal temperature maintenance mode, low flow rate alarms occurred frequently in an arctic sun device.Connected only the confirmation line to the as5000 main unit and confirmed that there was no problem with the flow rate.When a 3s arctic gel pad was connected, it was confirmed that the constant flow rate was 1.0 l/min or less.Touching the tubing connected to the gel pad further reduced the flow rate.It was determined that the issue was caused by the pad.
 
Event or Problem Description
It was reported that when using normal temperature maintenance mode, low flow rate alarms occurred frequently in an arctic sun device.Connected only the confirmation line to the as5000 main unit and confirmed that there was no problem with the flow rate.When a 3s arctic gel pad was connected, it was confirmed that the constant flow rate was 1.0 l/min or less.Touching the tubing connected to the gel pad further reduced the flow rate.It was determined that the issue was caused by the pad.Per follow up information received via task on 03jun2025, sample will be sent to bd-approved facility for evaluation.A new gel pad was used, and treatment was completed.
 
Additional Manufacturer Narrative
The reported event is confirmed cause unknown as they changed the pads and flow rate issue is solved.Pfmea ra7600780 revision 22 was reviewed for this investigation.The reported event is addressed in step 24.The potential failure mode is "low flow/restricted due to overheating of materials during lamination process, water flow path compromised".Based on this review the risk is within the expected range.Current manufacturing controls in place to prevent this failure include: su-1090.Manufacturing procedure/inspection.Drawing.Leak test tm7600514 (100%).Visual aid vs6003o, vs6043o and vs6033o.Flow rate test tm7600515.Baw7667062 revision 0 was reviewed for this investigation.The labeling is found to be adequate.The baw is attached on the investigation overview element.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Correction: d.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTICGEL COOLING XXS KIT
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22095658
Report Number1018233-2025-03938
Device Sequence Number6917236
Product Code DWJ
UDI-Device Identifier00801741080029
UDI-Public(01)00801741080029(11)230210(17)250131(10)NGHN0895
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number317-02
Device Lot NumberNGHN0895
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown